MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 8 ACCOLADE II 132 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SIZE 8 ACCOLADE II 132 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6720-0837
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Reaction (2414); Ambulation or Postural Difficulties (2544)
Date of Event 12/16/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding pain involving an accolade stem was reported.The event was not confirmed.Method & results: device evaluation and results: a visual, functional and dimensional inspection could not be performed as the device was not returned.Medical records received and evaluation: the provided medical information was submitted to a consulting clinician who indicated, "x-ray printouts include a series dated (b)(6) 2016, which is an ap of the pelvis and an ap and lateral of the left hip, demonstrating bilateral uncemented total hip arthroplasties with one screw in the right acetabulum and none in the left.All components are reduced and in nominal position.No gross pathology is noted.Communication from stryker orthopaedics indicates none of the components implanted in this patient¿s hips were subject to a recall.Based upon the information available for review, there is no indication this patient¿s complaints are related to factors of faulty total hip arthroplasty components design, manufacturing or materials." device history review: device history review indicated the devices accepted into final stock from the reported lot were free from discrepancies.Complaint history review: there has been ono other event for the lot referenced.Conclusions: the event could not be confirmed nor the root cause determined because the devices were not returned for evaluation and insufficient information was provided.Pain can occur post-operatively for a number of reasons and is a symptom rather than the cause of the issue the patient is experiencing.Communication from stryker orthopaedics indicates none of the components implanted in this patient¿s hips were subject to a recall.No further investigation for this event is possible at this time.If devices and/or additional information become available, this investigation will be reopened.
 
Event or Problem Description
Patient stated he was experiencing a lot of problems with his left hip implant.Patient wants to know if implants are part of recall update: patient is experiencing chronic pain.He has to use a wheel chair when he walks for a long period of time.Update: it was reported by the attorney that plaintiff underwent a total hip arthroplasty on (b)(6) 2013 and had to undergo revision surgery on (b)(6) 2017 of the lfit v40 head due to alleged altr.

Brand Name
SIZE 8 ACCOLADE II 132 DEG
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8460883
Report Number0002249697-2019-01466
Device Sequence Number3057217
Product Code LPH
UDI-Device Identifier04546540664518
UDI-Public04546540664518
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Catalogue Number6720-0837
Device Lot Number41765007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2019
Initial Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient Weight84